# SDR SWIA201333293

- Difficulty date: April 14, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 32,056 hours, 44,992 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Failed
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WILL NOT RETRACT.  (SERVICE)  REPLACED LANDING GEAR CONTROL MODULE AND ADJUSTED RT MLG UPLOCK PROX SENSOR IAW AMM.  P/N: 120-38594-501 S/N ON: 120293 S/N OFF: 120345
